Reply To: Feet cold and blue. Side effect of Adderall

Home Welcome to the ADDitude Forums For Adults Feet cold and blue. Side effect of Adderall Reply To: Feet cold and blue. Side effect of Adderall

#122663
User90210
Participant

Hi, I understand I’m a little late to the discussion, but I thought I would bring a little insight into this since it was left unsolved. First, let me say I’m not a doctor just someone who takes Adderall aswell.
All stimulants have this effect some people react a little different to it, and a lot has to do with your dosage. As for me, I notice my hands more then my feet getting cold (my feet also get cold). What you can do is take vitamins and supplements (as you should be doing anyway because Adderall and these other stimulants deplete those from your body if you’re not maintaining a healthy diet while on Adderall) L-Arginine is great because it supports blood flow & vascular function. Fish oil is also really good it helps with multiple different things one being your heart supplying that blood flow. People have also found that magnesium and zinc help really well. But just like anything consult with your doctor to see what they think.